MathSciNet Relay Station
MathSciNet bibliographic data
MR1767945 37F10 (30D05 37A35 37F35 37F50)
Sumi, Hiroki Skew product maps related to finitely generated rational semigroups. Nonlinearity 13 (2000), no. 4, 995–1019.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement